# SDR SWIA2020090252182

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SUPPORT PLATE FOR GALLEY 1 IS CORRODED AT RBL 36 BETWEEN FS310 AND FS 319.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED RT CABIN FLOOR SUPPORT IAW CRJ-200 SRM.
